dietician-icon
Swelling on one cheek
I have swelling on right side cheek frm 9 months 9 months ago i had taked weight gain supplement after use of this supplement my weight increases day by day and my face swelled then i quit the supplement and the swelling goes day by day but on my right side of my cheek ,swelling is not gone fully so plz tell the treatm
54 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Swapan Banerjee (PhD) (PhD)
Dietitian/Nutritionist 22 yrs exp Kolkata

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi thanks for your query. First of we are not pretty sure that this swelling because of supplement! If it is for same I don't think the only background cause is weight gain side effects. There are mostly dirhora, dysentery, skin rashes, head round ing ,some mental , odd shape problems commonly observed. Any how I suggest to go any specialist Doctor .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.